# SDR R61A2020071700570

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N219JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 32,882 hours, 20,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR L1 WAS VERY DIFFICULT TO OPEN.  CLEANED AND LUBED DOOR SEAL.  PERFORMED OPERATION CHECK IAW AMM 52-11-00.
